MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE 3.5MM; CLAVICLE PLATE 3.5MM, 10-HOLE

I.T.S. GMBH CLAVICLE PLATE 3.5MM; CLAVICLE PLATE 3.5MM, 10-HOLE
Model Number 21122-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected plate and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A definitive root cause could not be established following a technical investigation of the device, a clinical follow-up with the operating surgeon and an independent trauma surgeon regarding the circumstances of the event.According to the operating surgeon, the incident occurred while the compliant patient was asleep, with no known trauma.The independent trauma surgeon confirms proper use and professional reduction.A clear radiological assessment of the bone healing process - particularly regarding delayed fracture healing - was not possible based on the available images.Based on the information available it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that a clavicle plate 10-hole broke approx.3,5 months post-op.

Brand Name
CLAVICLE PLATE 3.5MM
Common Device Name
CLAVICLE PLATE 3.5MM, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key25148000
Report Number3004369035-2026-00002
Device Sequence Number10745111
Product Code HRS
UDI-Device Identifier09120034305214
UDI-Public09120034305214
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21122-10
Device Catalogue Number21122-10
Device Lot Number679/022332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown